# SDR CA190523007

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R31016
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION CRACK FOUND AT STR 3L FWD OF FS379.00. CRACK EMINATES FROM FASTENER LOCATION. SRM TASK 53-00-03-02 (SPLICE REPAIRS, REF) CANNOT BE PERFORMED DUE TO THE FACT THAT THE REPAIR IS NOT A MINIMUM ONE BAY FROM STRINGER TERMINATION (TC# 20190523007)
